# SDR CALA0600346

- Difficulty date: September 17, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N14341
- Make and model: Boeing 7373T0
- Aircraft serial: 23579
- Aircraft time: 59,205 hours, 26,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6517688U175
- Condition: Corroded
- Location: Bs 306-350
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MAIN CABIN L-1 DOOR Z-ANGLE CORRODED AT STA 306-350, LBL 54.  THE Z-ANGLE WAS REMOVED AND REPLACED IAW SRM 51-10-02.
